Title: On a class of extremal solutions of the nondegenerate matricial Carathéodory problem
Authors: Fritzsche, Bernd ×
Kirstein, Bernd
Lasarow, Andreas #
Issue Date: Aug-2007
Publisher: Oldenbourg Wissenschaftsverlag GmbH
Series Title: Analysis vol:27 issue:1 pages:109-164
ISSN: 0174-4747
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.